Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 133, NWS Pueblo, CO

July 5, 2019Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 5, 2019, 3:31 PM MDT for Las Animas County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2019, 3:31 PM MDT (21:31 UTC)
Expired
Jul 5, 2019, 4:15 PM MDT
In force
44 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 140 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2019-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 736 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2019-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -83 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
736 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1838 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-83 m²/s²
0-3 km storm-relative helicity
-75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

920 
WUUS55 KPUB 052131
SVRPUB
COC071-052215-
/O.NEW.KPUB.SV.W.0133.190705T2131Z-190705T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
331 PM MDT Fri Jul 5 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  South central Las Animas County in southeastern Colorado...

* Until 415 PM MDT.

* At 330 PM MDT, severe thunderstorms were located along a line
  extending from 18 miles east of Model to near Trinchera, moving
  northeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Branson and Trinchera. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3735 10397 3741 10374 3700 10383 3700 10406
TIME...MOT...LOC 2130Z 219DEG 11KT 3730 10389 3709 10399 

HAIL...1.00IN
WIND...60MPH
 
$$

MOORE
4 follow-up statements
221 
WWUS55 KPUB 052142
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
342 PM MDT Fri Jul 5 2019

COC071-052215-
/O.CON.KPUB.SV.W.0133.000000T0000Z-190705T2215Z/
Las Animas CO-
342 PM MDT Fri Jul 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

At 341 PM MDT, severe thunderstorms were located along a line
extending from 16 miles north of Branson to 8 miles northeast of
Trinchera, moving northeast at 10 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Trinchera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3735 10396 3741 10374 3702 10383 3702 10405
TIME...MOT...LOC 2141Z 227DEG 10KT 3725 10389 3715 10393 

HAIL...1.50IN
WIND...60MPH
 
$$

MOORE
680 
WWUS55 KPUB 052148
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
348 PM MDT Fri Jul 5 2019

COC071-052215-
/O.CON.KPUB.SV.W.0133.000000T0000Z-190705T2215Z/
Las Animas CO-
348 PM MDT Fri Jul 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

At 347 PM MDT, severe thunderstorms were located along a line
extending from 17 miles north of Branson to 10 miles northeast of
Trinchera, moving northeast at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Trinchera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3734 10396 3735 10375 3704 10383 3704 10404
      3724 10399
TIME...MOT...LOC 2147Z 219DEG 11KT 3727 10387 3717 10391 

HAIL...1.50IN
WIND...60MPH
 
$$

MOORE
315 
WWUS55 KPUB 052200
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
400 PM MDT Fri Jul 5 2019

COC071-052215-
/O.CON.KPUB.SV.W.0133.000000T0000Z-190705T2215Z/
Las Animas CO-
400 PM MDT Fri Jul 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...

At 359 PM MDT, severe thunderstorms were located along a line
extending from 16 miles northeast of Trinchera to 6 miles north of
Branson, moving east at 10 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
southeastern Las Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3729 10394 3730 10376 3704 10383 3706 10396
      3722 10395
TIME...MOT...LOC 2159Z 277DEG 9KT 3721 10382 3711 10386 

HAIL...1.25IN
WIND...60MPH
 
$$

MOORE
318 
WWUS55 KPUB 052209
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
409 PM MDT Fri Jul 5 2019

COC071-052218-
/O.EXP.KPUB.SV.W.0133.000000T0000Z-190705T2215Z/
Las Animas CO-
409 PM MDT Fri Jul 5 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAS ANIMAS COUNTY
WILL EXPIRE AT 415 PM MDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail and gusty winds are still
possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pueblo.

LAT...LON 3729 10394 3730 10376 3704 10383 3706 10396
      3722 10395
TIME...MOT...LOC 2208Z 219DEG 11KT 3723 10380 3713 10384 

$$

MOORE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:08 PM MDT, 23 minutes earlier.

Area forecast discussion, Jul 5, 3:08 PM MDT, 23 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
308 PM MDT Fri Jul 5 2019

.SHORT TERM...(This evening through Saturday)
Issued at 252 PM MDT Fri Jul 5 2019

Currently...Plenty of llvl moisture to tap into along the eastern
mts...I-25 corridor and the eastern plains this afternoon as
evidenced by the easterly surface winds and dewpoints in the 50s and
60s. Temps have climbed into the 80s as of 2 pm, and convection is
starting to get organized over the southern Sangres and the Raton
Mesa.

Tonight and Tomorrow...Pattern remains the same over the next 24
hrs, as the upper ridge of high pressure persists over TX and OK.
Easterly upslope flow will continue across the eastern plains
through tomorrow, keeping the llvl moisture pool in place. Ongoing
convection is expected to blossom and propagate east across the
plains later this aftn and eve, and continue until around midnight.
Latest SPC outlook has much of the plains in a Slight risk for
severe weather tonight, and a severe thunderstorm watch is likely
for strong damaging winds and large hail. There will be a lull in
activity overnight with just some isolated showers possible across
the far east, as well as the chance for some lower clouds banked up
the eastern slopes of the e mts overnight into tomorrow morning.
Tomorrow the area repeats the whole process, and SPC currently
paints all of the plains in a Marginal risk box. The one thing to
watch for, however, will be whether or not the plains will be under
thick enough cloud cover and remain too stable for convection to
explode once again. For now will plan on a repeat performance
beginning late tomorrow morning.

For the San Luis Valley, Lake and Chaffee Counties and the
Continental Divide, these areas have been somewhat shielded from all
the activity recently due to the llvl moisture pooling east of the
southern Front Range. Convection this evening should be isolated at
best, with clear skies overnight. Isolated to low-end scattered
convection will likely develop by midday over the higher peaks.

Area burn scars will continue to be threatened with any slow-moving
thunderstorms that develop, as precipitable water amounts are
increasing. Events scheduled across the region this weekend should
remain vigilant of rapidly changing weather conditions.

Minimum temps tonight are expected to drop into the 40s to around
50F for the high valleys, and 50s to lower 60s for the plains.
Latest guidance indicates slightly cooler conditions tomorrow, with
highs in the 70s for the high valleys and 70s to lower 80s for the
plains. Moore

.LONG TERM...(Saturday night through Friday)
Issued at 252 PM MDT Fri Jul 5 2019

Moisture increases for Saturday and Sunday across southern CO as
southwesterly flow taps deeper moisture from the south and shortwave
trof across southern CA works its way northeastward around the the
northwest periphery of the southern U.S. upper high.  Arrival of
this feature Saturday afternoon appears to time well with solar
heating and destabilization for another round of afternoon
thunderstorms, this time with more activity across the mountains and
valleys as precipitable waters increase from .25 to .50 today to .50
to .75 on Saturday.  Both NAM and GFS indicate at H5 jet feature
lifting up from NM Saturday afternoon towards the Raton Mesa
region which will also provide forcing for storms, reasonable
steering flow aloft to keep storms moving, and increased flow
aloft to result in stronger deep layer shears for storm
organization. Highest CAPE and shear will be along and east of the
southeast mountains with 1000-1500+ J/kg and 30-40 kts of deep
layer shear. There are some uncertainties with regard to presence
of a CAP across the plains which may suppress thunderstorms to
along the Raton and points southward as portrayed in the NAMNest.
GFS portrays a wetter more active pattern for the southeast
plains through the evening. Will just have to see how things
progress over the next 24 hours to determine severe potential, but
either way, it does appear to be an active day for thunderstorms
over the mountains with the potential for flash flooding on burn
scars should they take a direct hit, and perhaps at least a
marginal risk for severe thunderstorms across the eastern half of
the district if instability can be realized.

Sunday appears to have a little less forcing, but still plenty of
moisture as precipitable waters increase a tad more across the
mountains.  Looks like another active day for thunderstorms across
the mountains with weaker flow aloft resulting in lower deep layer
shears and slower storm motions. Think threat this day will
revolve more around burn scar flash flooding.

Monday marks the beginning of a short lived drying trend.  Another
shortwave trough dampens out as it moves across western and northern
CO.  With decent forcing this day, suspect mountain convection will
be active again and burn scars will need to be monitored closely for
the ever persistent flash flood threat.  Drier air works in for
Tuesday and Wednesday which should result in more isolated high
based thunderstorms across the mountains and adjacent plains
producing gusty winds and lightning. Will still need to watch for
the potential for dry line thunderstorms across the far eastern
plains on Wednesday.

Upper high center builds northward and re-establishes over CO
through late week.  The heat will turn up once again across CO while
pattern recognition suggests the monsoon tap will sets up across AZ
and UT at some point. Expect moisture to recycle within the upper
high to provide better chances for slow moving mountain
thunderstorms towards the end of the week with GFS suggesting an
eastward shift of the upper high and perhaps a more sustained tap
of monsoon moisture into next weekend. Time will tell. -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 252 PM MDT Fri Jul 5 2019

VFR conditions expected across much of the forecast area over the
next 24 hrs, including the three main TAF sites of KCOS, KPUB and
KALS. Thunderstorm activity is forecast to continue along the I-25
corridor and eastern plains until 03-04z tonight as activity
propagates east. Areas where storms do develop will see temporary
IFR conditions due to reduced vsby and lowered cigs. There is also
the chance for MVFR conditions due to lowered cigs late tonight
along the I-25 corridor, affecting KCOS and KPUB after 09z-10z.
Isolated storms will once again develop over the peaks of the
eastern mts between 17z-18z tomorrow. Moore

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MOORE
LONG TERM...KT
AVIATION...MOORE
Hazardous weather outlook, Jul 5, 11:08 AM MDT, 4 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1108 AM MDT Fri Jul 5 2019

COZ058>089-093>099-061715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1108 AM MDT Fri Jul 5 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated thunderstorms will be possible over the Sangre de Cristo
mountains and the central mountains this afternoon and evening, with
scattered thunderstorms expected this afternoon and into the late
night hours over the Pikes Peak region and the plains.  The main
storm risks will be lightning, gusty outflow winds, and with some of
the stronger storms, small hail.  However, there will be a chance
for severe storms across the plains, with the greatest risk likely
being from El Paso County to Crowley, Bent, Kiowa and Prowers
Counties. The main severe risks will be hail up to the size of
golf balls, and winds gusts around 60 mph.

High river flows from snow melt runoff will continue today, with
portions of the Arkansas River and the Rio Grande running high. Some
minor flooding is expected in the lower Arkansas River Valley near
Avondale.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered to numerous showers and thunderstorms can be expected
across the area Saturday and Sunday, mainly in the afternoon and
evening hours. On Saturday, the best coverage of storms will be
across eastern mountains and plains, while on Sunday areas over
and near the higher terrain look to have the best coverage of
storms. With ample available moisture, storms will be capable of
producing heavy rainfall, leading to the potential for flash
flooding, especially if storms move across the newer burn areas
of the Spring, Junkins or Hayden Pass burn scars. Other storm
threats will be dangerous cloud to ground lightning, gusty outflow
winds up to 50 mph, with hail to the size of nickels possible
with the stronger storms.

For Monday through Thursday, a warmer and drier weather pattern
starts to take shape. However, there will continue to be daily
thunderstorm chances, with the best coverage of storms over and
near the higher terrain in the afternoon and evening hours. The
main storm threats through this period will be lightning and gusty
winds up to 50 mph, with stronger storms capable of producing
small hail and locally heavy rain.

Rivers and streams will continue to flow high due to snow melt run
off through the next several days.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening, over the southeast plains.

27/31

In the hours before

Local storm report, Jul 5, 10:26 AM MDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1026 AM MDT FRI JUL 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             15 N COLORADO SPRINGS   39.05N 104.84W
07/04/2019  M1.25 INCH       EL PASO            CO   COCORAHS

            SIZES RANGED FROM PEA TO HALF DOLLAR SIZED
            AND LASTED 10 MINUTES.

&&
Special weather statement, Jul 5, 12:39 PM MDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1239 PM MDT Fri Jul 5 2019

COZ074-075-087-088-051930-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
1239 PM MDT Fri Jul 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO AND
WESTERN LAS ANIMAS COUNTIES UNTIL 130 PM MDT...

At 1239 PM MDT, Doppler radar was tracking a strong thunderstorm over
Spanish Peaks, or 9 miles southeast of Indian Creek on the
southeastern Spring Brun Scar, moving northeast at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Spanish Peaks and Cuchara Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3729 10497 3738 10509 3757 10494 3738 10471
TIME...MOT...LOC 1839Z 224DEG 10KT 3737 10498

MOORE
Special weather statement, Jul 5, 2:38 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
238 PM MDT Fri Jul 5 2019

COZ074-075-087-088-052115-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
238 PM MDT Fri Jul 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND
NORTHWESTERN LAS ANIMAS COUNTIES UNTIL 315 PM MDT...

At 238 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Spanish Peaks, or 14 miles east of Indian Creek on
the southeastern Spring Brun Scar, moving northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3733 10479 3742 10498 3777 10480 3763 10450
TIME...MOT...LOC 2038Z 209DEG 17KT 3744 10484

KT
Special weather statement, Jul 5, 3:20 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
320 PM MDT Fri Jul 5 2019

COZ088-094-052200-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
320 PM MDT Fri Jul 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 400 PM MDT...

At 319 PM MDT, Doppler radar was tracking a strong thunderstorm over
Trinchera, or 22 miles northwest of Des Moines, moving east at 15
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Branson and Trinchera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3718 10410 3726 10384 3700 10375 3700 10408
TIME...MOT...LOC 2119Z 257DEG 11KT 3706 10401

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:16 PM MDTSpecial Weather StatementPUBBaca29 min
Jul 5, 12:39 PM MDTSpecial Weather StatementPUBHuerfano51 min
Jul 5, 2:38 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jul 5, 3:20 PM MDTSpecial Weather StatementPUBLas Animas40 min
Jul 5, 5:10 PM MDTSpecial Weather StatementPUBDouglas20 min
Jul 5, 5:17 PM MDTSpecial Weather StatementPUBCostilla28 min
Jul 5, 5:28 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jul 5, 5:54 PM MDTSpecial Weather StatementPUBEl Paso36 min
Jul 5, 5:57 PM MDTSpecial Weather StatementPUBEl Paso33 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.